# SDR IPXA2017062818710

- Difficulty date: June 27, 2017
- Submitted: June 28, 2017
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- Aircraft time: 27,399 hours, 16,701 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, THE L1 DOOR EICAS & LIGHT ILLUMINATED.  ACCOMPLISHED A SENSOR ADJUSTMENT IAW AMM 52-71-00-825-223. INDICATION WORKING OK
